English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Generalized triangle inequalities and their applications

Kapovich, M. (2006). Generalized triangle inequalities and their applications. In Proceedings of the International Congress of Mathematicians. - Vol. 2: Invited lectures (pp. 719-742). Zürich: EMS.

Item is

Basic

show hide
Genre: Conference Paper

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Kapovich, Michael1, Author           
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2006
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: eDoc: 293870
 Degree: -

Event

show
hide
Title: International Congress of Mathematicians
Place of Event: Madrid
Start-/End Date: 2006-08-22 - 2006-08-30

Legal Case

show

Project information

show

Source 1

show
hide
Title: Proceedings of the International Congress of Mathematicians. - Vol. 2: Invited lectures
Source Genre: Proceedings
 Creator(s):
Affiliations:
Publ. Info: Zürich : EMS
Pages: - Volume / Issue: - Sequence Number: - Start / End Page: 719 - 742 Identifier: -